I had sex on the 28th of March which was the last day of my period. He wasn’t 100% sure he didn’t ejaculate in me, so later that evening I used Postinor 2 first dose and used the second 12hours later. I didn’t get any breakthrough bleeding. I don’t know if it worked.

Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours and up to 90% effective if taken within 72 hours, so the risk is very small. It works by preventing ovulation and stopping a pregnancy from starting. It is not an abortion pill. It prevents a pregnancy, it does not end one. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell.

If you took the pills just like you described, it most likely worked.

Symptoms usually start 2-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. Some get many, or a few, or none. If a woman doesn’t get her next period within a week of it’s expected date, a pregnancy test may be necessary although the risk is very low.

Periods can often be delayed or longer/shorter as a result of taking emergency contraception. They should get back to normal the next month.